# SDR AALA201708289026

- Difficulty date: August 23, 2017
- Submitted: August 28, 2017
- Operation: Air carrier
- Aircraft: N954UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000139
- Aircraft time: 21,205 hours, 17,696 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Part number: 19038102003
- Condition: Worn
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THICKNESS AND WIDTH REDUCTION ON LEFT WING INBORAD FLAP TRACK RAIL 2A AT -Y3025.80. REPLACED FLAP TRACK IAW AMM 27-51-08 SUB TASK 420-035-A.
